# SDR 2004UALA00617

- Difficulty date: June 26, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 33,262 hours, 11,984 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 43L EXFOLIATED FROM FR 53 TO 59.   SPLICED IN NEW STRINGER SECTION.
